# SDR 2001UALA00312

- Difficulty date: March 23, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Aircraft time: 57,681 hours, 34,466 cycles
- Engine: Pwa JT8D15
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Fuel Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FUEL FLOW INDICATOR ERRATIC FOLLOWED BY 28 VOLT DC CB POPPED THR0UGH 500 FEET . ELECTRICAL ODOR SMELL IN COCKPIT.  FUEL FLOW WILL OPERATE OKAY BUT FUEL FLOW TRANSMITTER WILL REQUIRE REMOVAL FOR REPAIR DUE TO CHAFED WIRE BEHIND  TRANSMITTER. SUPPLEMENTAL DATA UPDATE FOUND CHAFED WIRES.  SPLICED NEW WIRES IN PLACE OF CHAFED WIRES PER GN/MM2-0-15-1.  SYSTEM CHECKED NORMAL.
